MathSciNet Relay Station
MathSciNet bibliographic data
MR1129547 (92k:17034) 17B56 (17B50)
Feldvoss, Jörg On the cohomology of restricted Lie algebras. Comm. Algebra 19 (1991), no. 10, 2865–2906.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement